Affordable Access

Publisher Website

Asymptotic Expansion for the Magnetoconductance Autocorrelation Function

Authors
Journal
Annals of Physics
0003-4916
Publisher
Elsevier
Publication Date
Volume
272
Issue
2
Identifiers
DOI: 10.1006/aphy.1998.5889

Abstract

Abstract We complement a recent calculation (P. B. Gossiaux and the present authors, Ann. Phys. (N.Y.) 268(1998), 273) of the autocorrelation function of the conductance versus magnetic field strength for ballistic electron transport through microstructures with the shape of a classically chaotic billiard coupled to ideal leads. The function depends on the total number Mof channels and the parameter t, which measures the difference in magnetic field strengths. We determine the leading terms in an asymptotic expansion for large tat fixed M, and for large Mat fixed t/ M. We compare our results and the ones obtained in the previous paper with the squared Lorentzian suggested by semiclassical theory.

There are no comments yet on this publication. Be the first to share your thoughts.